Paracetamol 650 MG Tablet For Pain Relief

Have been getting headaches for 5 days now on both the sides and it continues around the whole head in the form of a band. Should I be worried?

Dr. Sandhya Krishnamurthy 95% (11961 ratings)
BAMS
Ayurvedic Doctor, Bangalore
Have been getting headaches for 5 days now on both the sides and it continues around the whole head in the form of a ...
Hi, take tab. Cephagraine 1 tab 3 times a day after food for 2 -3 days. If the pain doesn't subside, then better get evaluated by a neurophysician.
Submit FeedbackFeedback

Sir im suffering from virginity pain since last two days after 2months months 15 days delivery so to relif from virginity pain shall I use aceclofenac and paracetamol tablet.

Dr. Asha Susawat 89% (77 ratings)
MBBS, MS - Obstetrics and Gynaecology, Fellowship in Minimal Access Surgery(FMAS) & Reproductive Medicine, FOGSI Course in Obstretics & Gynaencology Utrasonography
Gynaecologist, Jaipur
Hi Lybrate user. I hope you recoverd well from your delivery part. If you r having mild pain go for paracetamol tablet. It will cure.
Submit FeedbackFeedback

My age 64 year hai mughe survival spondylitis ki pareshani hai, 15 year se kewal neck me stiffness hoti hai aksar ya head ki back side me pain kabhi kabhi aceclofanic paracetamol com binetion leta hu koi madicin batai jisse aaram ho side effects na ho.

MBBS, DNB (Orthopedics)
Orthopedic Doctor, Hisar
My age 64 year hai mughe survival spondylitis ki pareshani hai, 15 year se kewal neck me stiffness hoti hai aksar ya ...
All oral painkillers will have side effects, especially in your age. Paracetamol is preferred for this reason. If one class of pain killers is not privity adequate relief, then we can combine multiple type of pain killers to avoid side effects. Also you can apply dynapar qps spray (diclofenac aqueous solution) for quick relief as it will be minimally absorbed in body and cause minimal side effect.
Submit FeedbackFeedback

I am a 45 days of pregnancy and I am having severe wisdom toothache pain. So is there any medicine to get relief from this.

Dentist, Jaipur
I am a 45 days of pregnancy and I am having severe wisdom toothache pain. So is there any medicine to get relief from...
U can take plane paracetamol 500 mg. For pain and you can you do slaty warm water mouth rins for 3-4 times a day.
Submit FeedbackFeedback

I have pain in the lower neck right side for the past 2 and half months, also pain while swallowing, raised esr and crp, no cervical lymphadenopathy, low grade fever, have been treated with prednisone for 6 weeks after which the pain subsided, but after the prednisone stopped the pain has started on the left side, pain eases with paracetamol and ibuprofen but have to take the pain medication after 6-8 hours and is annoying me.

Dr. Pratyush Gupta 89% (80 ratings)
MS - Orthopaedics
Orthopedic Doctor, Indore
I have pain in the lower neck right side for the past 2 and half months, also pain while swallowing, raised esr and c...
What was the diagnosis made, for which prednisone was started. Was there an mri or xray done, if yes what the report. If you have cervical disc disease then physiotherapy should help along with supplememts. Need to establish the diagnosis. If its rheumatoid, then continuous medications are needed to control the disease.
Submit FeedbackFeedback

My son's age 3.5 year he's having teething both side and paining and fever 100.4 so I gave him paracetamol and homeopathy medcin b 21 but still he's having pain please let me know pain relief and medication height, weight.

Dr. Swati Prabhat 92% (386 ratings)
BDS, Certification in Full Mouth Rehabilitation, Advanced Aesthetics, Fellow of Academy of General Dentistry (FAGD), Internship, Juniorship
Dentist, Ranchi
My son's age 3.5 year he's having teething both side and paining and fever 100.4 so I gave him paracetamol and homeop...
Syrup clavam (dry) 5 ml twice daily for 3 days sus o2 5 ml twice daily for 3 days sus ibugesic twice daily for 3 days sus paracetamol sos.
Submit FeedbackFeedback

My son is 4 years 10 months old. Whenever he gets an usual fever we always give ibugesic plus instead of paracetamol. Is it ok. Ibugesic plus was once given prescribed by a pediatrician to my son when he has fever earlier. I have observed many times that if I give only paracetamol the fever will not reduce but when I give ibugesic plus his fever reduces. Is it ok to give ibugesic plus. Please suggest.

MBBS Bachelor of Medicine and Bachelor of Surgery
General Physician, Bankura
My son is 4 years 10 months old. Whenever he gets an usual fever we always give ibugesic plus instead of paracetamol....
Yes, it is okay to give ibugesic plus. As it contains both ibuprofen and paracetamol. To get the best result of medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child. Give it to your child orally, preferably after meals as this will prevent the chance of developing an upset stomach. If your child vomits within 30 minutes taking, give the same dose again. Never give more than the recommended dose for fast relief as that may cause unwanted effects in your child. Your child may exhibit side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea after taking this medicine. These side effects are temporary and should subside once your child’s body adapts to the medicine. In case they persist or become bothersome for your child, do consult your child’s doctor on a priority basis. Ibugesic plus oral suspension orange helps lower high temperature caused by fever. This medicine is effective in treating cold and flu symptoms, sore throat, and fever. Do not take too much or for longer than you need as this can be dangerous. In general, you should take the lowest dose that works, for the least possible time.
1 person found this helpful
Submit FeedbackFeedback

So I went out to a party and ended up drinking alcohol. The day after I felt fine, until I started coughing and vomiting. The vomit looked concerning. It had big black spots, looked like blood clots. Now the night before I did’t eat anything that could have caused the black color. This has never happened to me before. But I also had taken paracetamol and ibuprofen 7 hours before drinking. Right now I just have a stomach ache, but i'm still worried if it's something serious. I haven't vomited more than once, so maybe it was just the mixture of alcohol and paracetamol.

MBBS
General Physician, Muzaffarnagar
So I went out to a party and ended up drinking alcohol. The day after I felt fine, until I started coughing and vomit...
Kindly share if you are also having burning pain over the upper part of abdomen, this might be nothing but gastric ulcer? Do you have a long history of repeated ingestion of paracetamol and ibuprofen, you see ibuprofen can cause gastric ulcer hence the blood in vomit. To confirm the diagnosis you have to get a endoscopy done. You can consult to me on Lybrate by taking online appointment for the symptomatic relief in the mean time. Thankyou.

Hi. I am 38 years old female with 2 children. As I mentioned earlier I got anxiety and depression 2 years ago. alprazolam and venafelaxine was my treatment along with homeopathy medicine with a renowned doctor. When ever I tried to get rid of venafelaxine I went on feverish feeling. But this feeling sustained only for a week. Now it's more than a month I have headache, back pain, wrist and foot pain, burning ears just like fever. Rest make me feel better. Fatigue make my symptoms worse. Thermometer did not show temperature. Paracetamol give me relief only for 3 hours. I am from pak. Please suggest those medicine that are available here.

Dr. Saranya Devanathan 93% (3842 ratings)
MBBS, DPM
Psychiatrist, Bangalore
Hi. I am 38 years old female with 2 children. As I mentioned earlier I got anxiety and depression 2 years ago. alpraz...
Dear lybrate-user, why do you want to stop venlafaxine before you are relieved of your anxiety and depression. Good that you have not used ativan. Alprazolam also is a similar drug. Use it only when it is absolutely necessary (you need to do your routine work with all these symptoms). Paracetamol may relieve you temporarily - but in the long run, it damages your kidneys. It is not aimed to treat your depression. Most of your symptoms looks like that of depressive disorder. Still many hormonal, medical or neurological causes might be there to cause these symptoms, please ask your physician to investigate you, diagnose you and refer you to a psychiatrist, if necessary.
2 people found this helpful
Submit FeedbackFeedback